Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 179, NWS Tulsa, OK

August 7, 2012Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 7, 2012, 1:23 PM CDT for Pushmataha County, Oklahoma. It was in force for 67 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2012, 1:23 PM CDT (18:23 UTC)
Expired
Aug 7, 2012, 2:30 PM CDT
In force
67 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 130 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 1:30 PM CDTTSTM WND DMGStanley, OKNUMEROUS LARGE TREE LIMBS BLOWN DOWN IN AND NEAR STANLEY.
Aug 7, 1:30 PM CDTHAIL 1.75Stanley, OKMARBLE TO GOLF BALL SIZE HAIL REPORTED.
Aug 7, 1:45 PM CDTTSTM WND DMGStanley, OKNUMEROUS LARGE TREE LIMBS BLOWN DOWN IN AND NEAR STANLEY.
Aug 7, 1:45 PM CDTHAIL 1.75Stanley, OKMARBLE TO GOLF BALL SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WUUS54 KTSA 071823
SVRTSA
OKC127-071930-
/O.NEW.KTSA.SV.W.0179.120807T1823Z-120807T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
123 PM CDT TUE AUG 7 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 230 PM CDT

* AT 121 PM CDT...A LARGE SEVERE THUNDERSTORM WAS CENTERED 5 MILES 
NORTH OF STANLEY...MOVING SOUTH AT 10 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CLAYTON...STANLEY AND CLAYTON LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PERSONS ON AREA LAKES SHOULD GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE
CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3438 9557 3468 9550 3468 9545 3467 9534
      3441 9522
TIME...MOT...LOC 1823Z 346DEG 10KT 3461 9544

$$
4 follow-up statements
799 
WWUS54 KTSA 071835
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT TUE AUG 7 2012

OKC127-071930-
/O.CON.KTSA.SV.W.0179.000000T0000Z-120807T1930Z/
PUSHMATAHA OK-
135 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
CENTRAL PUSHMATAHA COUNTY...

AT 132 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANLEY...
MOVING SOUTHEAST AT 10 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 75 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLAYTON 
LAKE STATE PARK...STANLEY...CLAYTON AND SNOW. STRONG WINDS CAN BE 
EXPECTED WELL AWAY FROM THE PRECIPITATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PERSONS ON AREA LAKES SHOULD GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE
CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3438 9557 3468 9550 3468 9545 3467 9534
      3441 9522
TIME...MOT...LOC 1834Z 328DEG 11KT 3454 9541

$$
282 
WWUS54 KTSA 071854
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 PM CDT TUE AUG 7 2012

OKC127-071930-
/O.CON.KTSA.SV.W.0179.000000T0000Z-120807T1930Z/
PUSHMATAHA OK-
154 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
CENTRAL PUSHMATAHA COUNTY...

AT 150 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAYTON LAKE
STATE PARK...MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SNOW AND 
STANLEY. HAIL TO THE SIZE OF GOLFBALLS WAS REPORTED NEAR STANLEY. 
ALSO WIND DAMAGE HAS BEEN REPORTED NEAR STANLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

PERSONS ON AREA LAKES SHOULD GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE
CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3438 9557 3460 9551 3463 9534 3441 9522
TIME...MOT...LOC 1853Z 328DEG 11KT 3449 9537

$$
107 
WWUS54 KTSA 071908
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
208 PM CDT TUE AUG 7 2012

OKC127-071930-
/O.CON.KTSA.SV.W.0179.000000T0000Z-120807T1930Z/
PUSHMATAHA OK-
208 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
CENTRAL PUSHMATAHA COUNTY...

AT 201 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAYTON LAKE
STATE PARK...MOVING SOUTHEAST AT 10 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS...AND MOVE 
SOUTHEAST BETWEEN SNOW AND NASHOBA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

PERSONS ON AREA LAKES SHOULD GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE
CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3439 9544 3454 9544 3459 9532 3441 9522
TIME...MOT...LOC 1907Z 328DEG 08KT 3445 9534

$$
344 
WWUS54 KTSA 071927
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT TUE AUG 7 2012

OKC127-071936-
/O.EXP.KTSA.SV.W.0179.000000T0000Z-120807T1930Z/
PUSHMATAHA OK-
227 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUSHMATAHA COUNTY
EXPIRES AT 230 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

ANOTHER SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR SOUTHEAST 
PUSHMATAHA COUNTY UNTIL 3 PM. 

LAT...LON 3439 9544 3454 9544 3459 9532 3441 9522
TIME...MOT...LOC 1926Z 328DEG 8KT 3441 9531

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:13 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 7, 12:13 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1213 PM CDT TUE AUG 7 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

VFR CONDITIONS SHOULD PREVAIL THROUGH THE PERIOD. TSRA WILL LIKELY
REMAIN NEAR...BUT JUST TO THE WEST OF MLC THIS AFTN SO A VCTS
MENTION SHOULD COVER IT. LIGHT WINDS WILL CONTINUE.

&&

.PREV DISCUSSION... /ISSUED 1038 AM CDT TUE AUG 7 2012/

..UPDATE...

DISCUSSION...
ISOLATED THUNDERSTORMS CONTINUE ACROSS PARTS OF EASTERN
OKLAHOMA...GENERALLY TO THE WEST OF HIGHWAY 75 AND SOUTH OF
HIGHWAY 412. MOST AREAS SHOULD REMAIN DRY...BUT A FEW PLACES MAY
SEE A TENTH OF AN INCH OR SO. ACTIVITY SHOULD DWINDLE BY THE
AFTERNOON HOURS. ADDITIONAL ISOLATED STORMS WILL BE POSSIBLE THIS
AFTERNOON ACROSS FAR SOUTHEAST OKLAHOMA...MAINLY CHOCTAW AND
PUSHMATAHA COUNTIES.

CURRENT TEMPERATURES ARE RUNNING A FEW DEGREES ABOVE
YESTERDAY...EXCEPT FOR PARTS OF CREEK...OKFUSKEE...AND OKMULGEE
COUNTIES...GENERALLY WHERE THE SHOWERS AND CONVECTIVE DEBRIS ARE
CURRENTLY. ONCE THE RAIN AND CLOUDS CLEAR...TEMPERATURES SHOULD
INCREASE FAIRLY RAPIDLY. ONLY A FEW TWEAKS WERE MADE TO THE HIGH
TEMPERATURES...NONE OF WHICH AFFECT THE ORIENTATION OF THE HEAT
ADVISORY.

UPDATED PRODUCTS ALREADY OUT.

PREV DISCUSSION... /ISSUED 543 AM CDT TUE AUG 7 2012/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD WITH
ONLY MID/HIGH CLOUDS.  THUNDERSTORM CHANCES THIS MORNING
AND AGAIN TONIGHT APPEAR TOO LOW TO MENTION IN NE OK
TAF SITES AT THIS TIME.

PREV DISCUSSION... /ISSUED 315 AM CDT TUE AUG 7 2012/

DISCUSSION...

THE FRONTAL BOUNDARY ACROSS SOUTHEAST OKLAHOMA WILL BECOME
MORE DIFFUSE TODAY INTO WEDNESDAY. TRIPLE DIGIT TEMPERATURES
WILL CONTINUE ACROSS MUCH OF THE AREA TODAY WITH ONLY PORTIONS
OF NORTHWEST ARKANSAS EXPECTED TO REMAIN BELOW 100 DEGREES. HAVE
GONE CLOSER TO THE NAM TEMPERATURES WHICH ARE SEVERAL DEGREES
HIGHER THAN THE MAV GUIDANCE. WILL EXPAND THE HEAT ADVISORY NORTH
TO INCLUDE MOST OF EASTERN OKLAHOMA. MAY HAVE WENT TOO HIGH ON THE
AFTERNOON DEW POINTS BUT DON'T EXPECT THEM TO MIX OUT AS MUCH AS
YESTERDAY.

ON WEDNESDAY...THE UPPER LEVEL RIDGE BEGINS TO RETROGRADE ALLOWING
A SHORTWAVE TO MOVE INTO THE REGION AS A NORTHWESTERLY FLOW ALOFT
DEVELOPS. SCATTERED SHOWERS AND THUNDERSTORMS WILL POSSIBLE MAINLY
DURING THE AFTERNOON AND EVENING HOURS. THERE WILL BE THE POTENTIAL
FOR THESE THUNDERSTORMS TO BECOME STRONG TO SEVERE WITH DOWNBURST
WINDS THE MAIN CONCERN.

ANOTHER STRONGER SHORTWAVE IN NORTHWEST FLOW WILL DRIVE A COLD FRONT
THROUGH THE REGION THURSDAY INTO THURSDAY NIGHT. THIS WILL RESULT IN
SOMETHING OF A COOLING TREND FRIDAY AND SATURDAY. WILL CONTINUE
SMALL POPS SATURDAY NIGHT INTO MONDAY AS THE FRONTAL BOUNDARY
WORKS BACK TO THE NORTH.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR ARZ029.

&&

SHORT TERM...22
LONG TERM....23
AVIATION...22
Hazardous weather outlook, Aug 7, 12:54 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT TUE AUG 7 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1254 PM CDT TUE AUG 7 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA WEST OF HIGHWAY 75.
	ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH THE GREATEST
COVERAGE CONFINED TO AREAS WEST OF THE HIGHWAY 75 CORRIDOR. DAMAGING
DOWNBURSTS WILL BE POSSIBLE WITH THE STRONGEST STORMS. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO THE WEST OF HIGHWAY 75 OVERNIGHT
TONIGHT.

TRIPLE DIGIT HIGH TEMPERATURES ARE EXPECTED ACROSS MUCH OF THE AREA
THIS AFTERNOON...WITH HEAT INDICES BETWEEN 105 TO 110 DEGREES.
AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL TO AROUND 25
PERCENT ACROSS NORTHEAST OKLAHOMA...FUELING A LIMITED FIRE DANGER
THREAT DESPITE RELATIVELY LIGHT WINDS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
            DANGEROUS HEAT POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
FIRE WEATHER AND EXCESSIVE HEAT WILL REMAIN A CONCERN OVER THE
THE NEXT FEW DAYS AS HIGH TEMPERATURES CLIMB TO NEAR TRIPLE DIGITS
EACH AFTERNOON.

A WEAK UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION ON WEDNESDAY
WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. A FEW OF THESE
STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AS THE ATMOSPHERE BECOMES
MODERATELY UNSTABLE.

A COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY AFTERNOON INTO FRIDAY
WITH COOLER CONDITIONS EXPECTED INTO THE WEEKEND. LIMITED
PRECIPITATION CHANCES WILL REMAIN AS NORTHWEST FLOW ALOFT
PERSISTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 7, 1:19 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CDT TUE AUG 7 2012

OKZ049-071845-
PUSHMATAHA OK-
119 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHERN PUSHMATAHA

AT 118 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF SARDIS...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...STANLEY AND SARDIS.

BOATERS ON SARDIS LAKE SHOULD MOVE TO A PLACE OF SAFETY UNTIL THE
STORM HAS MOVED AWAY.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3450 9554 3460 9552 3460 9551 3465 9552
      3468 9551 3468 9536 3453 9531
TIME...MOT...LOC 1818Z 357DEG 13KT 3460 9545

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:19 PM CDTSpecial Weather StatementTSAPushmataha26 min
Aug 7, 2:06 PM CDTSevere Thunderstorm WarningTSAPushmataha41 min
Aug 7, 2:09 PM CDTSevere Thunderstorm WarningTSALeFlore66 min
Aug 7, 2:37 PM CDTSpecial Weather StatementTSALeFlore23 min
Aug 7, 2:45 PM CDTSpecial Weather StatementTSALatimer30 min
Aug 7, 3:00 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha60 min
Aug 7, 3:30 PM CDTSpecial Weather StatementTSALatimer30 min
Aug 7, 3:36 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha54 min
Aug 7, 4:22 PM CDTSpecial Weather StatementTSALatimer38 min
Aug 7, 4:35 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Aug 7, 4:50 PM CDTSevere Thunderstorm WarningTSAHaskell55 min
Aug 7, 5:15 PM CDTSpecial Weather StatementTSALatimer30 min
Aug 7, 5:26 PM CDTSevere Thunderstorm WarningTSAHaskell, Pittsburg34 min
Aug 7, 5:31 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee59 min
Aug 7, 5:49 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Aug 7, 6:13 PM CDTSpecial Weather StatementTSAOkmulgee17 min
Aug 7, 6:16 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee29 min
Aug 7, 6:34 PM CDTSpecial Weather StatementTSASequoyah26 min
Aug 7, 6:44 PM CDTSevere Thunderstorm WarningTSACreek31 min
Aug 7, 6:59 PM CDTSpecial Weather StatementTSASequoyah31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.